# SDR AWXA9700440

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY AISLE LIGHT AT ROW 14C NOT SECURELY ATTACHED TO SEAT.  REMOVED AND REPLACED LIGHT ASSEMBLY, OPS CHECK GOOD.  STC - SA3432NM
